evillittlekiwi (evillittlekiwi) wrote in vaginapagina,
evillittlekiwi
evillittlekiwi
vaginapagina

pms while on the pill?!

(i looked in the faq's quick..but didn't seean answer)

i'm only on my second pack of pills (yaz)..about 10 pills from my inactive set. i've gotten some massive period zits and now my boobs hurt and i'm eating everything in sight. within the time frame as if i was expecting my period. ugh


so is it possible to have pms symptoms while on the pill? or is my body still adjusting?
or i guess i could be pregnant? which is a very slim chance..
(i will admit i am an "average" user as i was ill and vomited 3-4 hrs after i took the pill a couple times in the last 2 weeks with no back up when having sex..so i'll take a test at the end of the month)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments